# SDR 9500013240

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-211
- Aircraft serial: 372
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Hyd Reservoir
- Condition: Low Fluid
- Location: Aft Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED "HYD B RSVR LO AIR PR" MESSAGE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE SERVICED THE BLUE HYDRAULIC SYSTEM RESERVOIR WITH APPROXIMATELY ONE GALLON OF FLUID.
